MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Codes Difficult to Insert (1316); Deformation Due to Compressive Stress (2889); Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/11/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Select patient information cannot be included in regulatory report due to regional privacy regulations.Continuation of d10: product id evfxplus-29 (serial: (b)(6); product type: 0195-heart valves; implant date (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, the patient had an iliac vessel diameter of 5.1 millimeters (mm) with severe calcification, and insertion of the 14 french (fr) non-medtronic introducer sheath was difficult.Upon attempting to exchange the sheath for the delivery catheter system (dcs), the sheath was unable to advance.An attempt was made to advance only the sheath; however, the sheath was still unable to advance.After several attempts to advance the dcs, the wire lumen became "occluded" and a kink in the capsule was noted.Subsequently, the system was withdrawn from the patient.The same valve was loaded into a new dcs, and dilation was performed using a 6 mm balloon.A different non-medtronic introducer sheath was inserted and the dcs was advanced through the sheath.Subsequently, the valve was implanted without recapture.Upon withdrawing the dcs, the dcs was unable to be pulled into the introducer sheath.Therefore, the sheath was removed with the dcs.A 14 fr non-medtronic sheath was inserted, and contrast imaging was performed that revealed significant bleeding in the iliac artery.Hemostasis was performed with a balloon from the same side as the bleeding, and the balloon was switched to the contralateral side.Subsequently, an 8 mm by 10 centimeter (cm) non-medtronic stent was placed and hemostasis was confirmed.A post-dilation was performed using an 8 mm balloon and the procedure was completed.Per the physician, the access site bleeding may have been caused by the second non-medtronic introducer sheath when the sheath was inserted with a twisting motion while expanded.
 
Event or Problem Description
Additional information was received that the right transfemoral artery was used as the access site, and the bleeding occurred to the right transfemoral artery.It was noted that the patient had a vessel diameter of less than 5 mm that contributed to the bleeding.Per the physician, the cause of the bleeding was unknown, but the there was a possibility that the first and second dcs, and non-medtronic sheath caused or contributed to the bleeding.1 month following the implant of the valve, the patient died.The cause of death was reported as vascular.
 
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23698048
Report Number9612164-2025-05975
Device Sequence Number9123791
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270401(10)0012745077
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012745077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/07/2026
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient SexUnknown